| Model Number |
1258T/75 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturer report number: 2017865-2024-36967.It was reported that the patient presented for revision of the left ventricular lead due to an unspecified performance issue.After the chronic left ventricular lead was explanted, the physician attempted to implant a new right ventricular lead.However, the lead had pulled back after the slitter was used during positioning.The lead was removed, and replacement lead was successfully implanted.The patient was stable.
Additional Manufacturer Narrative
Further information was requested but not received.